# SDR REXA2016061201202

- Difficulty date: June 12, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH ANGLE IS CRACKED AT FS 280, STRINGER 3L.  REMOVED CRACKED ATTACH ANGLE AT FS 280, STRINGER 3L, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-42-06.
